Alert archive / Alabama / Freeze Warnings in 2018
Freeze Warning 3, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Nov 14, 2018, 3:41 AM CST for 10 counties in Alabama; 5 counties in Mississippi; Escambia County, Santa Rosa County, Florida. It took effect at Nov 14, 2018, 10:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2018, 3:41 AM CST (09:41 UTC)
- In effect from
- Nov 14, 2018, 10:00 PM CST
- Expired
- Nov 15, 2018, 9:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 72 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
603 WWUS74 KMOB 140941 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 341 AM CST Wed Nov 14 2018 ALZ051>056-059-261>264-FLZ201-203-MSZ067-075-076-078-079-141745- /O.UPG.KMOB.FZ.A.0003.181115T0600Z-181115T1500Z/ /O.NEW.KMOB.FZ.W.0003.181115T0600Z-181115T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 341 AM CST Wed Nov 14 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CST Thursday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ057-141745- /O.NEW.KMOB.FZ.W.0003.181115T0600Z-181115T1500Z/ Butler- Including the city of Greenville 341 AM CST Wed Nov 14 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CST Thursday. * TEMPERATURE...27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
5 follow-up statements
321 WWUS74 KMOB 141729 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 1129 AM CST Wed Nov 14 2018 ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-150400- /O.CON.KMOB.FZ.W.0003.181115T0600Z-181115T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 1129 AM CST Wed Nov 14 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
457 WWUS74 KMOB 142133 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 333 PM CST Wed Nov 14 2018 ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-150545- /O.EXT.KMOB.FZ.W.0003.181115T0400Z-181115T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 333 PM CST Wed Nov 14 2018 ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST THURSDAY... * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ058-060-FLZ205-150545- /O.NEW.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/ Crenshaw-Covington-Okaloosa Inland- Including the cities of Brantley, Luverne, Andalusia, Opp, and Crestview 333 PM CST Wed Nov 14 2018 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... The National Weather Service in Mobile has issued a Freeze Watch, which is in effect from late Thursday night through Friday morning. * TEMPERATURE...Lows 27-32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
960 WWUS74 KMOB 150319 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 919 PM CST Wed Nov 14 2018 ALZ051>057-059-261>264-FLZ201-203-MSZ067-075-076-078-079-151130- /O.CON.KMOB.FZ.W.0003.181115T0400Z-181115T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, Milton, Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 919 PM CST Wed Nov 14 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ058-060-FLZ205-151130- /O.CON.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/ Crenshaw-Covington-Okaloosa Inland- Including the cities of Brantley, Luverne, Andalusia, Opp, and Crestview 919 PM CST Wed Nov 14 2018 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... * TEMPERATURE...Lows 27-32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means sub-freezing temperatures are possible. These conditions could kill crops and other sensitive vegetation. && $$
074 WWUS74 KMOB 150937 AAA NPWMOB URGENT - WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 337 AM CST Thu Nov 15 2018 ALZ051>057-059-261>264-FLZ201-203-152100- /O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ /O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, and Milton 337 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 2 AM to 8 AM CST Friday. * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ ALZ058-060-FLZ205-152100- /O.UPG.KMOB.FZ.A.0004.181116T0800Z-181116T1400Z/ /O.NEW.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Crenshaw-Covington-Okaloosa Inland- Including the cities of Brantley, Luverne, Andalusia, Opp, and Crestview 337 AM CST Thu Nov 15 2018 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... The National Weather Service in Mobile has issued a Freeze Warning, which is in effect from 2 AM to 8 AM CST Friday. The Freeze Watch is no longer in effect. * TEMPERATURE...Lows 27-32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MSZ067-075-076-078-079-151500- /O.CON.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 337 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
217 WWUS74 KMOB 151516 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 916 AM CST Thu Nov 15 2018 ALZ051>057-059-261>264-FLZ201-203-152330- /O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ /O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland- Including the cities of Butler, Lisman, Silas, Chatom, Millry, Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, Monroeville, Evergreen, Greenville, Atmore, Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay, and Milton 916 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... * TEMPERATURE...Lows 27 to 32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MSZ067-075-076-078-079-151630- /O.EXP.KMOB.FZ.W.0003.000000T0000Z-181115T1500Z/ Wayne-Perry-Greene-Stone-George- Including the cities of Waynesboro, Beaumont, New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale 916 AM CST Thu Nov 15 2018 ...FREEZE WARNING HAS EXPIRED... $$ ALZ058-060-FLZ205-152330- /O.CON.KMOB.FZ.W.0004.181116T0800Z-181116T1400Z/ Crenshaw-Covington-Okaloosa Inland- Including the cities of Brantley, Luverne, Andalusia, Opp, and Crestview 916 AM CST Thu Nov 15 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY... * TEMPERATURE...Lows 27-32 degrees. * IMPACTS...Temperatures in this range could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Nov 13, 11:45 PM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Nov 13, 11:45 PM CST, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1145 PM CST Tue Nov 13 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...IFR to LIFR ceilings persist through Wednesday as
light rain and low stratus continue to impact most of the area.
Expect gusty winds up to 25 knots on Wednesday afternoon. Rain
will slowly shift east and out of the area through the afternoon
and evening hours on Wednesday. 07/MB
&&
.PREV DISCUSSION... /issued 846 PM CST Tue Nov 13 2018/
DISCUSSION...See updated information for land areas below.
UPDATE...Have updated to lower pops over the western portion of
the area for the rest of the evening, although likely/categorical
pops return for this portion later tonight as another round of
rain develops. Likely to categorical pops continue over the
remainder of the area as light rain continues overnight. Made
minor adjustments to temperature/dewpoint trends for the rest of
the night. /29
PREV DISCUSSION... /issued 622 PM CST Tue Nov 13 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
00Z issuance...IFR ceilings will persist through Wednesday as
light rain and low stratus continue to impact most of the area.
Expect gusty winds up to 25 knots again on Wednesday afternoon.
07/MB
PREV DISCUSSION... /issued 343 PM CST Tue Nov 13 2018/
NEAR TERM /Now Through Wednesday/...First the bad news. An upper
low cuts off from the northern stream trough over the south
Plains tonight and begins to push east into the Mississippi River
Valley Wednesday. Ahead of this upper low, a region of stronger
forcing overspreads the Deep South and northern Gulf of Mexico.
Coupled with the ongoing overrunning event, expecting an uptick in
rain intensity across the area through the near term, with the
best chance for periods of heavy rainfall and localized nuisance
flooding over south-central Alabama and the Florida panhandle
Wednesday morning and afternoon. Temperatures will only add to the
misery. Lows tonight range from upper 30s to low 40s west of I-65
and mid to upper 40s east of I-65. Highs on Wednesday only reach
the low 50s east of I-65 and fail to escape the 40s west of I-65
due to the cloud cover, rain, and persistent cold air advection.
Now the good news. This system should be strong enough to finally
push the gloomy skies and steady rain out of our area. More
details on that in the discussion below. /49
SHORT TERM /Wednesday night Through Friday night/...The upper
trough finally moves east of the area Wednesday night into
Thursday morning, sending the rain east of the area and bringing
clearing skies. The clearing skies and lighter winds will allow
temps to fall to near freezing or below Wednesday night into
Thursday morning across interior southeast Mississippi and much
of interior southwest and south central Alabama. Interior portions
of northwest Florida north of I-10 could also experience a light
freeze Thursday morning. A Freeze Watch has been issued for much
of the area to account the possibility of a light freeze. The
upper flow becomes southwest by Friday afternoon, allowing for a
moderating trend in temps to begin. /13
LONG TERM /Saturday Through Tuesday/...A dry forecast expected
through the long term period as surface high pressure moves across
the area with zonal flow aloft. Mostly clear skies through the
period, but some clouds returning by Monday. Temperatures will
gradually modify through the period. /13
MARINE...A moderate to strong offshore flow continues over the
marine area through Thursday before relaxing Friday into the
weekend. Small Craft Advisories remain in effect through late
tonight, with exercise caution conditions expected thereafter.
Steady light to moderate rain and associated visibility issues
continue over the marine area through Wednesday before high pressure
builds in and pushes the rain off to the east. /49
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from late Wednesday night through Thursday morning
for ALZ051>056-059-261>264.
FL...Freeze Watch from late Wednesday night through Thursday morning
for FLZ201-203.
MS...Freeze Watch from late Wednesday night through Thursday morning
for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 9 AM CST Wednesday for GMZ631-632-650-
655-670-675.
Small Craft Advisory until 3 AM CST Wednesday for GMZ630-633>636.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 13, 3:47 PM CST, 11 hours 54 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 347 PM CST Tue Nov 13 2018 ALZ057-058-060-265-266-FLZ202-204>206-142200- Butler-Crenshaw-Covington-Mobile Coastal-Baldwin Coastal- Escambia Coastal-Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- 347 PM CST Tue Nov 13 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. There is a moderate risk of rip currents along Gulf beaches of Alabama and Northwest Florida through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>056-059-261>264-FLZ201-203-MSZ067-075-076-078-079-142200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia- Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central- Escambia Inland-Santa Rosa Inland-Wayne-Perry-Greene-Stone-George- 347 PM CST Tue Nov 13 2018 ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630-633>636-142200- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 347 PM CST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. GMZ631-632-650-655-670-675-142200- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 347 PM CST Tue Nov 13 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:56 AM CST | Small Craft Advisory | MOB | 34 hr | |
| Nov 14, 3:33 PM CST | Freeze Watch | MOB | Covington, Crenshaw | 12 hr |
| Nov 14, 9:05 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 49 hr |
Nearby
Freeze Warnings in Alabama, 2018Freeze Warnings in Mississippi, 2018Freeze Warnings in Florida, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.